Advertisement

Israel Journal of Mathematics

, Volume 19, Issue 3, pp 266–270 | Cite as

Mixing properties of a class of skew-products

  • Isaac Meilijson
Article

Abstract

Skew-products of the powers of an ergodic measure preserving transformation with a Bernoulli base are shown to bek-automorphisms.

Keywords

Random Walk Isomorphism Problem Bernoulli Shift Irrational Rotation Present Paper Study 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. L. Adler and P. Shields,Skew products of Bernoulli shifts with rotations, Israel J. Math.12 (1972), 215–222.zbMATHMathSciNetGoogle Scholar
  2. 2.
    P. R. Halmos,Lectures on Ergodic Theory, Chelsea, 1956.Google Scholar
  3. 3.
    D. Ornstein, and L. Sucheston,An operator theorem on L 1 convergence to zero with applications to Markov Kernels, Ann. Math. Statist.41 (1970), 1631–1639.MathSciNetzbMATHGoogle Scholar
  4. 4.
    V. A. Rohlin,Lectures on the entropy theory of transformations with invariant measure, Russian Math. Surveys,22 (1967), No. 5, 1–52.CrossRefMathSciNetGoogle Scholar
  5. 5.
    F. Spitzer,Principles of Random Walk, Van Nostrand, 1964.Google Scholar
  6. 6.
    B. Weiss,The isomorphism problem in ergodic theory. Bull. Amer. Math. Soc.,78, (1972), 668–684.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Hebrew University 1975

Authors and Affiliations

  • Isaac Meilijson
    • 1
  1. 1.Department of StatisticsTel Aviv UniversityRamat-AvivIsrael

Personalised recommendations